Completion of a Dislocated Metric Space
P. Sumati Kumari,
I. Ramabhadra Sarma,
J. Madhusudana Rao and
D. Panthi
Abstract and Applied Analysis, 2015, vol. 2015, 1-5
Abstract:
We provide a construction for the completion of a dislocated metric space (abbreviated -metric space); we also prove that the completion of the metric associated with a -metric coincides with the metric associated with the completion of the -metric.
Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/460893.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/460893.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:460893
DOI: 10.1155/2015/460893
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().